Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Boutet de Monvel, Anne

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:57
Abstract pages:282
Full texts:116
References:16

http://www.mathnet.ru/eng/person43895
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. Anne Boutet de Monvel, Dmitry Shepelsky, Lech Zielinski, “A Riemann–Hilbert Approach for the Novikov Equation”, SIGMA, 12 (2016), 095, 22 pp.  mathnet  isi  scopus
1992
2. A. Boutet de Monvel-Berthier, V. Georgescu, “Spectral and scattering theory by the conjugate oprerator method”, Algebra i Analiz, 4:3 (1992),  79–116  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:3 (1993), 469–501

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021